# SDR SWAA2019102838249

- Difficulty date: October 23, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 61,653 hours, 36,199 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: L/H Wing Te Flap
- Component: Te Flap, Boeing
- Component part number: 113A370019
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING OUTBOARD AFT FLAP LOWER SURFACE DELAMINATED APPROXIMATELY 4" X 1" AT THE TRAILING EDGE 5.5" OUTBOARD OF THE INBOARD END.      R&R AFT FLAP PER MM.
